# SDR DALA2015110906915

- Difficulty date: November 8, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 86,155 hours, 37,155 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 628-632
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LOWER FUSELAGE BS 628-632 BETWEEN L27-28L.    FOUND OUT OF LIMITS IAW SRM 53-00-01, FIG 101, AD1, CUT-OUT DAMAGED AREAS, 3 EA.  FABRICATED REPAIR DOUBLER,  FABRICATED TWO REPAIR FILLERS, INTERCOSTAL AREAS & INSTALLED REPAIR IAW SRM 53-00-01, REPAIR 3, FIG 201. REPAIR IS A CATEGORY B REPAIR.
